# SDR HNAA0500053

- Difficulty date: May 9, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N969HA
- Make and model: Dhav DHC8201
- Aircraft serial: 468
- Aircraft time: 14,546 hours, 16,125 cycles
- Engine: Pwa PW123
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 82455044201
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 14,546 hours, 16,125 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BETWEEN 500 AND 1000 FEET AGL, CREW HEARD A LOUD NOISE FROM NR 2 ENGINE FOLLOWED BY A HIGH PITCH SOUND.  CREW NOTICED THE NR 2 TORQUE AT 111 PERCENT (DIGITAL) AND RISING, THE ANALOG WAS OFF SCALE.  FLIGHT ATTENDANT REPORTED SMOKE COMING FROM UNDER THE NR 2 PROP.  REMOVED AND REPLACED THE NR 2 ENGINE STRUT WIRE HARNESS.
